The theorem of Forelli for holomorphic mappings into complex spaces

Tom 83 / 2004

Pham Ngoc Mai, Do Duc Thai, Le Tai Thu Annales Polonici Mathematici 83 (2004), 171-178 MSC: 32A10, 32C10, 32H20, 32A17. DOI: 10.4064/ap83-2-7

Streszczenie

Generalizations of the theorem of Forelli to holomorphic mappings into complex spaces are given.

Autorzy

  • Pham Ngoc MaiDepartment of Mathematics
    Hanoi University of Education
    Cau Giay, Hanoi, Vietnam
  • Do Duc ThaiDepartment of Mathematics
    Hanoi University of Education
    Cau Giay, Hanoi, Vietnam
    e-mail
  • Le Tai ThuDepartment of Mathematics
    Hanoi University of Education
    Cau Giay, Hanoi, Vietnam

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek